Article citationsMore>>

R. Rado, “Axiomatic Treatment of Rank in Infinite Sets,” Canadian Journal of Mathematics, Vol. 1, No. 1949, 1949, pp. 337-343. doi:10.4153/CJM-1949-031-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top